# SDR CALA0001371

- Difficulty date: September 3, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- Aircraft time: 79,573 hours, 24,709 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SHEAR CLIPS CORRODED AT FRAME STA 1903 FROM L48R-49R, 50R-51R, AND 50L-52L.  THE SHEAR CLIPS WERE REMOVED AND REPLACED IAW SRM 53-30-00.
